# SDR SWAA2022021492517

- Difficulty date: April 2, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-7H4
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE BULB SEAL RETAINER FWD OF TRANSVERSE WEB JUST ABOVE #1 PYLON TIP IS CRACKED / REMOVED AND REPLACED TRANSVERSE WEB LEFT WING TRAILING EDGE BULB SEAL RETAINER THAT WAS CRACKED IAW 51-40-012-0G SRM AND FASTENERS IAW AIPC 57-50-00-25 89813U 04-06-18
